# SDR IPXA2025011476124

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 24,269 hours, 14,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON MAIN CABIN WILLL SPRING BACK TO UP POSITON DURING INSPECTION OF THE L1 DOOR GUST LOCK BUTTON FOUND PLASTIC DEBRIS STUCK, REMOVED DEBRIS AND PERFORMED THE OPERATIONAL CHECK OF THE L1 DOOR IAW AMM 52-10-00.  NO DEFECTS NOTED, THIS CLEARS DEFERRAL, DI LOG UPDATED AND PLACARD REMOVED.
